Alert archive / Ohio / Tornado Warnings in 2024

Tornado Warning 4, NWS Cleveland, OH

March 14, 20244 counties in Ohio

NWS Cleveland, OH issued this tornado warning at Mar 14, 2024, 7:41 PM EDT for 4 counties in Ohio. It was in force for 34 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 7:41 PM EDT (23:41 UTC)
Expired
Mar 14, 2024, 8:15 PM EDT
In force
34 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Crawford County, OH, Huron County, OH, Richland County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 84 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 7:54 PM EDTTORNADO2 Ne New Washington, OHTornado began along Marsh Road just northeast of New Washington in Crawford County and continued east into northern Richland County, lifting along Willet Road east of Plymouth Township. The peak intensity was EF-2 with winds estimated at 120 MPH in Auburn Town
Mar 14, 8:02 PM EDTTSTM WND DMG2 Ssw Willard, OHCorrects previous tstm wnd dmg report from 2 SSW Willard. Utility poles down on State Route 103. Report corrected for time based on radar.
Mar 14, 8:03 PM EDTTSTM WND DMG2 Wsw Plymouth, OHCorrects previous tstm wnd dmg report from 2 WSW Plymouth. Multiple utility poles down. Metal siding or roof also wrapped around trees on State Route 598 southwest of Plymouth. Report corrected for time based on radar.
Mar 14, 8:03 PM EDTTSTM WND DMG3 Wsw Plymouth, OHCorrects previous tstm wnd dmg report from 3 WSW Plymouth. Trailer in roadway on West Road in Plymouth. Emergency management also relayed several reports of significant damage southwest of Plymouth. Report corrected for time based on radar.
Mar 14, 8:03 PM EDTHAIL 23 S Willard, OH
Mar 14, 8:03 PM EDTTORNADO4 W Plymouth, OHFire department reported half-mile wide tornado crossing State Route 103 near the Crawford County OH and Huron County line. Report relayed by emergency management.
Mar 14, 8:04 PM EDTHAIL 21 Ene Attica, OHAt least 2 inch hail reported in Attica area. Report relayed by emergency management.
Mar 14, 8:23 PM EDTHAIL 2.5Bloomville, OHTwo to two and a half inch size hail.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 5:13 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1818 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

364 
WFUS51 KCLE 142341
TORCLE
OHC033-077-139-147-150015-
/O.NEW.KCLE.TO.W.0004.240314T2341Z-240315T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cleveland OH
741 PM EDT Thu Mar 14 2024

The National Weather Service in Cleveland has issued a

* Tornado Warning for...
  Northern Richland County in north central Ohio...
  Southern Huron County in north central Ohio...
  Southeastern Seneca County in northwestern Ohio...
  Northern Crawford County in north central Ohio...

* Until 815 PM EDT.

* At 741 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Bloomville, or 11 miles southeast of Tiffin,
  moving east at 45 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  New Washington around 745 PM EDT.
  Willard and Plymouth around 755 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Shenandoah, North Fairfield, Attica, Tiro, Olivesburg, and Greenwich.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4109 8309 4111 8283 4112 8243 4099 8244
      4099 8242 4086 8242 4093 8309
TIME...MOT...LOC 2341Z 274DEG 40KT 4102 8300 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Sullivan
3 follow-up statements
471 
WWUS51 KCLE 142351
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
751 PM EDT Thu Mar 14 2024

OHC033-077-139-147-150015-
/O.CON.KCLE.TO.W.0004.000000T0000Z-240315T0015Z/
Richland OH-Huron OH-Seneca OH-Crawford OH-
751 PM EDT Thu Mar 14 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR NORTHERN
RICHLAND...SOUTHERN HURON...SOUTHEASTERN SENECA AND NORTHEASTERN
CRAWFORD COUNTIES...

At 751 PM EDT, a confirmed tornado was located near New Washington,
or 15 miles northeast of Bucyrus, moving east at 45 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Willard and New Washington around 755 PM EDT.
  Plymouth around 800 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Shenandoah, North Fairfield, Attica, Tiro, Olivesburg, and Greenwich.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4111 8283 4112 8243 4099 8244 4099 8242
      4086 8242 4092 8298 4110 8299
TIME...MOT...LOC 2351Z 274DEG 39KT 4101 8286 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

Sullivan
725 
WWUS51 KCLE 150003
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
803 PM EDT Thu Mar 14 2024

OHC147-150012-
/O.CAN.KCLE.TO.W.0004.000000T0000Z-240315T0015Z/
Seneca OH-
803 PM EDT Thu Mar 14 2024

...THE TORNADO WARNING FOR SOUTHEASTERN SENECA COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight EDT for north
central and northwestern Ohio.

LAT...LON 4091 8284 4099 8286 4100 8283 4111 8283
      4112 8243 4099 8244 4099 8242 4086 8242
TIME...MOT...LOC 0002Z 270DEG 34KT 4099 8273 

$$

OHC033-077-139-150015-
/O.CON.KCLE.TO.W.0004.000000T0000Z-240315T0015Z/
Richland OH-Huron OH-Crawford OH-
803 PM EDT Thu Mar 14 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR NORTHERN
RICHLAND...SOUTHERN HURON AND NORTHEASTERN CRAWFORD COUNTIES...

At 802 PM EDT, a confirmed large and extremely dangerous tornado was
located near Plymouth, or 18 miles northeast of Bucyrus, moving east
at 40 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Emergency management confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Plymouth around 810 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Shenandoah, North Fairfield, Tiro, Olivesburg, and Greenwich.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.

&&

LAT...LON 4091 8284 4099 8286 4100 8283 4111 8283
      4112 8243 4099 8244 4099 8242 4086 8242
TIME...MOT...LOC 0002Z 270DEG 34KT 4099 8273 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

Sullivan
403 
WWUS51 KCLE 150016
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
816 PM EDT Thu Mar 14 2024

OHC033-077-139-150026-
/O.EXP.KCLE.TO.W.0004.000000T0000Z-240315T0015Z/
Richland OH-Huron OH-Crawford OH-
816 PM EDT Thu Mar 14 2024

...THE TORNADO WARNING FOR NORTHERN RICHLAND...SOUTHERN HURON AND
NORTHEASTERN CRAWFORD COUNTIES HAS EXPIRED...

The Tornado Warning that was previously in effect has been reissued 
for northern Richland and southern Huron Counties. Please refer to 
that bulletin for the latest severe weather information.

A Tornado Watch remains in effect until midnight EDT for north
central and northwestern Ohio.

LAT...LON 4091 8284 4099 8286 4100 8283 4111 8283
      4112 8243 4099 8244 4099 8242 4086 8242
TIME...MOT...LOC 0016Z 274DEG 40KT 4098 8253 

$$

Sullivan

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this tornado warning went out at Mar 14, 3:18 PM EDT, 4 hours 23 minutes earlier.

Area forecast discussion, Mar 14, 3:18 PM EDT, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
318 PM EDT Thu Mar 14 2024

.SYNOPSIS...
Low pressure and a cold front moves south through the region
later this evening and tonight. High pressure will build into
the Midwest behind the front for Friday. A low pressure system
will dive southeast across the Great Lakes region this weekend
bringing in a chilly airmass for the beginning of next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
The line of convection that has worked into the western zones has
degraded slightly sooner/further west than originally anticipated,
but still has small pockets of wind embedded within. Leftover
convection will continue the eastward push, further moving into
slightly more stable low/mid level atmosphere. The focus then turns
to the setup in the wake of this line of convection, and carefully
watching the real time observations back over northern Indiana. This
is going to give clues as to how well the atmosphere recovers.
Stationary boundary has lifted slight north as a warm front to the
northern shore of Lake Erie. Surface low continues its track east
northeastward  towards southern Lake Michigan. In the clearing,
northern Indiana temperatures are quickly recovering 4-8F with
insolation and continued southerly feed. Low level moisture
transport, particularly 925-850mb on the increase as well as is the
low level jet in general, and it appears there is a cumulus field
trying to redevelop in the clearing. Expecting the next batch of
convection to move into the western zones of the CWA after 22Z or so
with the approach of the surface/frontal boundary, and driven by a
weak open wave aloft tracking across Lake Michigan towards southern
Ontario. Limited MUCAPE should not be an issue for additional storm
formation with strong wind potential given the fast low level flows
and aided by mid level drying. 850mb winds increase to 50-60kts, and
helicity on the rise as well giving the potential for rotation. As
of 235PM while composing this, it appears the beginnings of this
next round of convection are forming via visible satellite imagery
in central Illinois. The next question will be timing the arrival of
the convection with the expected southeastward push of the frontal
boundary over northwest OH. Expecting the main convective activity to
be relegated to the southern half of the CWA heading into the
evening/late evening. Also need to watch additional rainfall for the
northwestern zones where 1.25-1.75 inches of rain have fallen
already.

High pressure after 18Z Friday into Friday ends the near term with
dry weather. Temperatures cooler Friday.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
A stronger cold front moves across the region on Saturday with lake
enhanced rain showers developing then continuing into Saturday
night. Rain will begin to transition to snow on Sunday as the colder
air deepens across the region. Lake effect snow should develop
Sunday night with light accumulations anticipated.

Highs Saturday should be in the 50's. Lows Saturday dip to the 30's.
Not much recovery on Sunday with highs in the 40's.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Cold air continues over the region into Monday as another strong
upper level trough moves across the region by Monday evening. Expect
to see some snow across a large portion of the region but it will
have difficulty accumulating until Monday evening after sunset. Some
lake effect rain/snow looks like it will persist across NE OH into
NW PA Tuesday Night into Wednesday.

Temperatures will be below seasonal averages Monday into Tuesday.
Slightly warmer Wednesday into THursday with highs returning to the
40's to lower 50's.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
Timing of lines of showers and storms, and then subsequent
convective activity after the initial line is the biggest
challenge of the forecast. By using deterministic estimations,
some AMDs are possible if trends evolve slightly differently.
The western terminals MFD/TOL/FDY have the greater chance of
organized thunderstorms, but the threat further east is far from
zero. So the TAFs in that aforementioned area will have lower
visibilities and higher wind gust forecasts for the thunderstorm
hours, with some weakening of any of these storms further east.
Expecting ceilings to lower in the wake of the convection later
this evening and into tonight. Visibilities could come down as
well after 06Z tonight as flow turns northerly off Lake Erie.

Outlook...Non-VFR expected in low ceilings continuing behind a
cold front on Friday and Friday night. Non-VFR possible in rain
showers Saturday night through Sunday before changing to snow
showers Sunday night through Monday.

&&

.MARINE...
A stationary boundary will linger near the south shore of the lake
through the evening as low pressure eventually tracks eastward along
it. In its wake a cold front will cross the region with winds
shifting to the west and northwest while increasing to 10 to 15
knots. Thunderstorms through the evening may produce locally higher
wind gusts.

High pressure briefly builds into the region Friday into Saturday.
The next cold front moves across the region at some point Saturday
evening. Southwesterly winds ahead of the front may get close to
small craft levels but as winds shift to the west they increase to
15 to 25 knots with the stronger cold air advection. These stronger
winds persist into Monday night or Tuesday with the direction
bouncing from northwest to southwest.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
NY...None.
MARINE...None.

&&

SYNOPSIS...26
NEAR TERM...26
SHORT TERM...MM
LONG TERM...MM
AVIATION...26
MARINE...MM
Hazardous weather outlook, Mar 14, 5:38 PM EDT, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
538 PM EDT Thu Mar 14 2024

OHZ003-006>009-017>019-027>029-036-037-047-152145-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Richland-Marion-Morrow-Knox-
538 PM EDT Thu Mar 14 2024

...TORNADO WATCH 44 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS.

OHZ010>013-020>023-030>033-038-152145-
Lorain-Cuyahoga-Lake-Geauga-Medina-Summit-Portage-Trumbull-Ashland-
Wayne-Stark-Mahoning-Holmes-
538 PM EDT Thu Mar 14 2024

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Tonight.

Strong to severe thunderstorms are expected to develop across the
region today. The best timing for these stronger storms will be this
evening, or roughly, from 6 PM to 11 PM. The main threat with any
storms will be large hail, greater than one inch in diameter. Some
storms could generate a damaging wind threat and a tornado could also be
possible. For that, these counties are in a Marginal Risk of severe
weather from the Storm Prediction Center.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

LEZ061-142>149-162>169-OHZ014-089-PAZ001>003-152145-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-
Southern Erie-Crawford-
538 PM EDT Thu Mar 14 2024

This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and
northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 14, 6:34 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
634 PM EDT Thu Mar 14 2024

OHZ017-142300-
Hancock OH-
634 PM EDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN HANCOCK COUNTY THROUGH
700 PM EDT...

At 634 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leipsic, or 8 miles northeast of Ottawa, moving east at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Findlay, Fostoria, McComb, Arcadia, Van Buren, Bloomdale, and Benton
Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until midnight EDT for northwestern
Ohio.

&&

LAT...LON 4117 8342 4099 8342 4098 8388 4116 8388
TIME...MOT...LOC 2234Z 264DEG 50KT 4108 8389

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Sullivan
Local storm report, Mar 14, 6:58 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
658 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     Funnel Cloud     2 W Findlay             41.04N 83.67W
03/14/2024                   Hancock            OH   Trained Spotter

            Funnel cloud observed by trained spotter at
            OH-12 and I-75 before it became
            rain-wrapped.

&&

PS
Local storm report, Mar 14, 7:11 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
711 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     Tornado          4 NNW Mount Blanchard   40.95N 83.58W
03/14/2024                   Hancock            OH   Law Enforcement

            Law enforcement observed a tornado at OH-37
            and Township Road 168.

&&

PS
Local storm report, Mar 14, 7:33 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
733 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     Funnel Cloud     4 ESE New Riegel        41.02N 83.24W
03/14/2024                   Seneca             OH   Public

            Numerous observations of lowering funnel
            cloud.

&&

PS
Local storm report, Mar 14, 7:37 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
737 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     Hail             1 WSW Tiffin            41.11N 83.19W
03/14/2024  E1.00 inch       Seneca             OH   Trained Spotter

&&

PS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 6:27 AM EDTSpecial Weather StatementCLESeneca48 min
Mar 14, 8:53 AM EDTSpecial Weather StatementCLEMarion, Morrow52 min
Mar 14, 12:35 PM EDTSpecial Weather StatementCLELucas40 min
Mar 14, 1:09 PM EDTSpecial Weather StatementCLELucas36 min
Mar 14, 6:34 PM EDTSpecial Weather StatementCLEHancock26 min
Mar 14, 6:39 PM EDTSevere Thunderstorm WarningCLEHancock36 min
Mar 14, 6:45 PM EDTTornado WarningCLEHancock30 min
Mar 14, 7:06 PM EDTTornado Warning Tornado observedCLECrawford, Seneca, Wyandot39 min
Mar 14, 7:19 PM EDTSevere Thunderstorm WarningCLEHancock41 min
Mar 14, 7:27 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina36 min
Mar 14, 7:46 PM EDTTornado WarningCLEHancock, Marion, Wyandot24 min

Nearby

Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.